# SDR CA110627015

- Difficulty date: June 25, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 10,271 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Failed
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

SLAT FAIL EICAS MSG UPON SELECTION OF FLAP 1.  QRH ACTIONED AND RECTIFIED ISSUE. NO FURTHER PROBLEMS.  RESET IAW CREW COMMENTS.
